# SDR MYWA100110

- Difficulty date: September 29, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,226 hours, 9,050 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 28B5457
- Part serial: 162
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU MAINTENANCE LIGHT ILLUMINATED AND APU WOULD NOT RESTART.
